# SDR AALA201707269042

- Difficulty date: July 21, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 29,879 hours, 11,500 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fairing
- Part number: D5284000800800A
- Condition: Damaged
- Location: Zone 700
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  LEFT MAIN LANDING GEAR DOOR SECONDARY HINGED FAIRING DOOR IS DAMAGED.  REPORTED TO HAVE PARTIALLY LIBERATED IN FLIGHT.  INSTALLED HINGED FAIRING PER AMM 32-12-13-401.  OPERATIONAL CHECK GOOD.
